# SDR USAABB06081

- Difficulty date: October 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Engine: Ge CF680C2B2
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0421
- Condition: Failed
- Location: L1 Door
- Part time: 48,030 hours, 8,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE L1 DOOR ESCAPE SLIDE, THE ESCAPE SLIDE INFLATED PROPERLY BUT THE SLIDE MOUNTED LIGHTS FAILED TO ILLUMINATE. MAINTENANCE REMOVED AND REPLACED THE L1 DOOR ESCAPE SLIDE ASSEMBLY.
